# SDR CALA2025121512098

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 66,324 hours, 24,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55056
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR ST 967 RBL10 TO RBL16 HAS CORROSION ON UPPER SURFACE.   REPAIRED MAIN CABIN FLOOR STA 967 RBL10 TO RBL16 IAW REO-G25711 AND B737 SRM 51-40-02 AND UAL ECRA 5370-01208.
